A New -Analogue of Bernoulli Polynomials Associated with -Adic -Integrals
Lee-Chae Jang
Abstract and Applied Analysis, 2008, vol. 2008, 1-6
Abstract:
We will study a new -analogue of Bernoulli polynomials associated with -adic -integrals. Furthermore, we examine the Hurwitz-type -zeta functions, replacing -adic rational integers with a -analogue for a -adic number with , which interpolate -analogue of Bernoulli polynomials.
Date: 2008
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2008/295307.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2008/295307.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:295307
DOI: 10.1155/2008/295307
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().